# SDR ASAA0280156

- Difficulty date: May 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON PREVIOUS INTERNAL SKIN REPAIR FINGER DOUBLER AT FS 1287.  REPLACED DOUBLER PER SRM'S 51-30-05, 53-01, 53-04, AND 53-10-3.  (M)
